# SDR SWIA201436924

- Difficulty date: March 20, 2014
- Submitted: April 2, 2014
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 29,211 hours, 24,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Chafed
- Location: Hand Rail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT HAND RAIL, UPPER VERTICAL SUPPORT ARM, CHAFING AT LOWER OTBD END.  C-CHECK, BLENDED OUT DAMAGE IAW STS EA.
